MathSciNet Relay Station
MathSciNet bibliographic data
MR2046036 37D45 (93D05 94C10)
Wang, Yan-Wu; Guan, Zhi-Hong; Wang, Hua O. LMI-based fuzzy stability and synchronization of Chen's system. Phys. Lett. A 320 (2003), no. 2-3, 154–159.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement